Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CBurns

My hair is falling out! (b5 related)

I've been taking B5 for almost 2 weeks now. I started at 5 grams a day and recently went up to 10. Today i noticed that some of my hair was falling off in the shower. When i run my fingers through my hair, loose hairs come off in my hand. This has never been a problem for me before, and i am only 19 years old.

I've read that a biotin deficiency could cause this to happen. Can anyone confirm this? Should i buy a biotin supplement, and if so, how much should i take per day? I've also had problems with stomach cramps and diarrhea since i started taking the B5 and i have thought about going off of it, but everything else i have tried for my acne has failed, and i *have* seen a reduction in oil on my face.

Share this post


Link to post
Share on other sites
I've been taking B5 for almost 2 weeks now. I started at 5 grams a day and recently went up to 10. Today i noticed that some of my hair was falling off in the shower. When i run my fingers through my hair, loose hairs come off in my hand. This has never been a problem for me before, and i am only 19 years old.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×